On a new generalized weakly contraction mapping in $G-$ metric spaces

Mahmoud Bousselsal, Zeid I. Al-Muhiameed

Abstract


In this paper, we establish some common fixed point results for two self-mappings $f$ and $g$ on a generalized metric space $(X,G)$. Our result generalizes and improves some known results in the literature.


Full Text: PDF

How to Cite this Article:

Mahmoud Bousselsal, Zeid I. Al-Muhiameed, On a new generalized weakly contraction mapping in $G-$ metric spaces, Advances in Fixed Point Theory, Vol 3, No 2 (2013), 248-262

Copyright © 2013 Mahmoud Bousselsal, Zeid I. Al-Muhiameed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.